Open Access
Translator Disclaimer
March 2016 Finite Mordell-Tornheim multiple zeta values
Ken Kamano
Funct. Approx. Comment. Math. 54(1): 65-72 (March 2016). DOI: 10.7169/facm/2016.54.1.6

Abstract

We investigate a finite analogue of the Mordell-Tornheim multiple zeta values (the finite Mordell-Tornheim multiple zeta values). These values can be expressed by a linear combination of finite multiple zeta values, and its rules are described by the shuffle product. As a~corollary, we give a certain relation among finite multiple zeta values.

Citation

Download Citation

Ken Kamano. "Finite Mordell-Tornheim multiple zeta values." Funct. Approx. Comment. Math. 54 (1) 65 - 72, March 2016. https://doi.org/10.7169/facm/2016.54.1.6

Information

Published: March 2016
First available in Project Euclid: 22 March 2016

zbMATH: 06862335
MathSciNet: MR3477735
Digital Object Identifier: 10.7169/facm/2016.54.1.6

Subjects:
Primary: 11M32

Keywords: finite multiple zeta values , Mordell-Tornheim multiple zeta values

Rights: Copyright © 2016 Adam Mickiewicz University

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.54 • No. 1 • March 2016
Back to Top